# SDR AALA202307122514

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 9,311 hours, 2,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GUST LOCK DOES NOT ENGAGE. CLEANED AND LUBED GUST LOCK MECHANISM PER AMM 52-10-00, A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
